# SDR GLBA97003

- Difficulty date: January 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N145GL
- Make and model: Beech 1900C
- Aircraft serial: UC145
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Eva Tube
- Condition: Failed
- Location: Bleed Air
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PHX - 'BLEED AIR FAIL' ILLUMINATED INFLIGHT.  MAINTENANCE REPAIRED EVA TUBING.  OPERATES NORMAL.  (M)
